How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Susan Ivy Your Own Question
Susan Ivy
Susan Ivy, Nurse (RN)
Category: Health
Satisfied Customers: 4058
Experience:  BSN, MSN, CNS
Type Your Health Question Here...
Susan Ivy is online now
A new question is answered every 9 seconds

i have been on venlor 75mg xr but i took rychol q10 and i do

This answer was rated:

i have been on venlor 75mg xr but i took rychol q10 and i do not know if it has interacted ,i now have panic attacks anxiety, nerviousness, forgetfullness.please advise.please advise if venlor 75 mg can increase cholesterol as i have to increase the dose or go onto

the original brand EFFEXSOR

Hello. Thank you for using JustAnswer. I am sorry that no one answered you earlier. Since no one answered you in the other section of JustAnswer, they transfered it to another section. That is why I am only able to answer you just now. I hope you are doing ok, since you have had to wait.

Rychol is a nutritional supplement containing ingredients that are not monitored or approved by the FDA.

When looking up the ingredients of Rychol I find that it contains Berberine and COQ10.

Berberine is known to "increase noradrenaline and serotonin levels in the brain (rats) while inhibiting dopaminergic activity." (per wikipedia article). It is being studied for use in depression in some countries.

So in fact it is likely that the Berberine in the Rychol is interacting with your Venlor. You must stop the Rychol and contact your doctor. You may need to skip a dose or too of your Venlor as well - but this is up to your doctor and you to discuss, since your doctor has prescribed this medication to you.

If you are extremely panic-y and nervous, you may also need to take an anti-anxiety medication until the Rychol is out of your system.

Please reply if you need more information or have further questions. I will stand by to see if you need further help.
Susan Ivy and other Health Specialists are ready to help you
Hello how are you doing? Are you feeling better? I am interested in knowing if the symptoms have begun to decrease for you?

Related Health Questions